Document Type: Research Paper

Authors

1 Department of Mathematics, Annamalai University, Annamalai Nagar-608 002, Tamil Nadu, India.

2 Department of Mathematics, Pope John Paul II College of Education, Reddiar Palayam, Puducherry-605010, India.

3 Department of Mathematics (DDE), Annamalai University, Annamalai Nagar-608 002, Tamil Nadu, India.

Abstract

The notion of contra continuous functions was introduced and investigated by Dontchev. In this paper, we apply the notion of $\beta^{*}$-closed sets in topological space to present and study a new class of functions called contra $\beta^{*}$-continuous and almost contra $\beta^{*}$-continuous functions as a new generalization of contra continuity.

Keywords

Main Subjects

[1] K. Al-Zoubi and B. Al-Nashef, The topology of $omega$-open subsets, Al-Manarah Journal, 9 (2) (2003), 169-179.

[2] M. Caldas and S. Jafari, Some properties of contra-$beta$-continuous functions,  Memoirs of the Faculty of Science Kochi University. Series A. Mathematics, 22 (2001), 19-28.

[3] K. Dlaska, N. Ergun, and M. Ganster, Countably $S$-closed spaces, Mathematica Slovaca, 44 (3) (1994), 337–-348.

[4] K. Dontchev, Contra-continuous functions and strongly $S$-closed spaces, International Journal of Mathematics and Mathematical Sciences, 19 (2) (1996), 303–-310.

[5] J. Dontchev and T. Noiri, Contra-semicontinuous functions, Mathematica Pannonica, 10 (2) (1999), 159-168.

[6] E. Ekici, Almost contra-precontinuous functions, Bulletin of the Malaysian Mathematical Sciences Society, 27 (1) (2004), 53-65.

[7] H.Z. Hdeib, $omega$-closed mappings,  Revista Colombiana de Matematicas, 16 (1-2) (1982), 65-78.

[8] S. Jafari and T. Noiri, On contra-precontinuous functions, Bulletin of the Malaysian Mathematical Sciences Society, 25 (2) (2002), 115-128.

[9] S. Jafari and T. Noiri, Contra-$alpha$-continuous functions between topological spaces, Iranian International Journal of Science, 2 2 (2001), 153-167.

[10] J.E. Joseph and M.H. Kwack, On $S$-closed spaces, Proceedings of the American Mathematical Society, 80 (2) (1980), 341-348.

[11] N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo, 19 (2) (1920), 89-96.

[12] M. Mrsevic, On pairwise $R$ and pairwise $R_1$ bitopological spaces, Bull Math Soc Sci Math $RS$ Roumanie, 30 (1986), 141-148.

[13] A.A. Nasef, Some properties of contra-$gamma$-continuous functions, Chaos Solitons and Fractals, 24 (2) (2005), 471-477.

[14] T. Noiri and V. Popa, Some properties of almost contra-precontinuous functions, Bulletin of the Malaysian Mathematical Sciences Society, { 28} (2) (2005), 107-116.

[15] P.G. Palanimani and R. Parimelazhagan, $beta^{*}$-closed sets in topological spaces, ROSR Journal of Mathematics, 5 (1) (2013), 47-50.

[16] R. Ramesh, A. Vadivel, and D. Sivakumar, On $beta^{*}$-connectedness and $beta^{*}$-disconnectedness and thier applications, Journal of advanced research in scientific computing, 7 (1) (2015), 10-18.

[17] R. Ramesh, A. Vadivel, and D. Sivakumar, $beta^{*}$-regular and $beta^{*}$-normal spaces, Int. J. of Pure and Engg. Mathematics, 2 (III) (2014), 78-80.

[18] R. Ramesh, A. Vadivel, and D. Sivakumar, Properties of $beta^{*}$-homeomorphisms in topological spaces, Gen. Math. Notes, 26 (1) (2015), 1-7.

[19] M.K. Singal and A. Mathur, On nearly-compact spaces, Bollettino della Unione Matematica Italiana, 2 (1969), 702-710.

[20] T. Soundararajan, Weakly Hausdorff spaces and the cardinality of topological spaces in General Topology and Its Relations to Modern Analysis and Algebra, III (Proc. Conf., Kanpur, 1968), Academia, Prague, 1971, 301-306.